# SDR UALA2011081004173

- Difficulty date: August 9, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 46,252 hours, 18,489 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: 2175
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS WITH EPSU FWD LEFT EXTERNAL MESSAGE.  NEEDS DOOR 1R SLIDE REPLACEMENT.  REPLACED MED 1R SLIDE PER MM, EMER LIGHT TEST PASSED.
